Journal of Symbolic Logic

A co-analytic maximal set of orthogonal measures

Vera Fischer and Asger Törnquist

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that if V=L then there is a Π11 maximal orthogonal (i.e., mutually singular) set of measures on Cantor space. This provides a natural counterpoint to the well-known theorem of Preiss and Rataj [16] that no analytic set of measures can be maximal orthogonal.

Article information

J. Symbolic Logic, Volume 75, Issue 4 (2010), 1403-1414.

First available in Project Euclid: 4 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E15: Descriptive set theory [See also 28A05, 54H05]

Descriptive set theory constructible sets


Fischer, Vera; Törnquist, Asger. A co-analytic maximal set of orthogonal measures. J. Symbolic Logic 75 (2010), no. 4, 1403--1414. doi:10.2178/jsl/1286198154.

Export citation